# SDR AWXA0000254

- Difficulty date: April 21, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 45,457 hours, 32,823 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C-CHECK, HFEC INSPECTION DETECTED 2 INCH CRACK AT THE LOWER AFT CORNER OF R-1 DOOR CUTOUT.  FAB''D, DRILLED AND INSTALLED -1, -2, AND -5 PLATES IAW 737 SRM 53-10-01 FIG 202.  TREATED AND PRIMED PARTS IAW 737 SRM 51-20-01.
